MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/15563650903555302

Медицинская библиотека · Clinical toxicology (Philadelphia, Pa.) · 2010

Superwarfarin poisoning as a cause of intestinal obstruction.

Nie Hu, Wei Wei, Cao Yu, Du Xiao-Dong

Клинический случайСтатьяПеревод в очереди

Аннотация

A 17-year-old boy was brought to our department with nausea, vomiting, absence of flatus or bowel movements, abdominal distension, and pain for about 5 days. Emergency abdominal CT scan showed extensive gas-fluid levels in the intestinal tract and intestinal wall swelling that indicated acute intestinal obstruction. Routine coagulation tests revealed abnormality and further provided evidence of superwarfarin poisoning. With high dosage of vitamin K1 and fresh frozen plasma therapy, surgery was avoided.

Для цитирования: Nie Hu, Wei Wei, Cao Yu, Du Xiao-Dong. Superwarfarin poisoning as a cause of intestinal obstruction.. Clinical toxicology (Philadelphia, Pa.). 2010. DOI: 10.3109/15563650903555302.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.